9 found
Order:
  1.  15
    Dp-Minimality: Basic Facts and Examples.Alfred Dolich, John Goodrick & David Lippel - 2011 - Notre Dame Journal of Formal Logic 52 (3):267-288.
    We study the notion of dp-minimality, beginning by providing several essential facts about dp-minimality, establishing several equivalent definitions for dp-minimality, and comparing dp-minimality to other minimality notions. The majority of the rest of the paper is dedicated to examples. We establish via a simple proof that any weakly o-minimal theory is dp-minimal and then give an example of a weakly o-minimal group not obtained by adding traces of externally definable sets. Next we give an example of a divisible ordered Abelian (...)
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   15 citations  
  2.  8
    Homology Groups of Types in Model Theory and the Computation of H 2.John Goodrick, Byunghan Kim & Alexei Kolesnikov - 2013 - Journal of Symbolic Logic 78 (4):1086-1114.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  3.  16
    Type-Amalgamation Properties and Polygroupoids in Stable Theories.John Goodrick, Byunghan Kim & Alexei Kolesnikov - 2015 - Journal of Mathematical Logic 15 (1):1550004.
  4.  5
    Homology Groups of Types in Model Theory and the Computation of $H_2$.John Goodrick, Byunghan Kim & Alexei Kolesnikov - 2013 - Journal of Symbolic Logic 78 (4):1086-1114.
  5.  11
    A Monotonicity Theorem for Dp-Minimal Densely Ordered Groups.John Goodrick - 2010 - Journal of Symbolic Logic 75 (1):221-238.
    Dp-minimality is a common generalization of weak minimality and weak o-minimality. If T is a weakly o-minimal theory then it is dp-minimal (Fact 2.2), but there are dp-minimal densely ordered groups that are not weakly o-minimal. We introduce the even more general notion of inp-minimality and prove that in an inp-minimal densely ordered group, every definable unary function is a union of finitely many continuous locally monotonic functions (Theorem 3.2).
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark   4 citations  
  6.  5
    Homology Groups of Types in Stable Theories and the Hurewicz Correspondence.John Goodrick, Byunghan Kim & Alexei Kolesnikov - 2017 - Annals of Pure and Applied Logic 168 (9):1710-1728.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  7.  27
    Groupoids, Covers, and 3-Uniqueness in Stable Theories.John Goodrick & Alexei Kolesnikov - 2010 - Journal of Symbolic Logic 75 (3):905-929.
    Building on Hrushovski's work in [5], we study definable groupoids in stable theories and their relationship with 3-uniqueness and finite internal covers. We introduce the notion of retractability of a definable groupoid (which is slightly stronger than Hrushovski's notion of eliminability), give some criteria for when groupoids are retractable, and show how retractability relates to both 3-uniqueness and the splitness of finite internal covers. One application we give is a new direct method of constructing non-eliminable groupoids from witnesses to the (...)
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark   2 citations  
  8.  6
    Some Remarks on Inp-Minimal and Finite Burden Groups.Jan Dobrowolski & John Goodrick - 2019 - Archive for Mathematical Logic 58 (3-4):267-274.
    We prove that any left-ordered inp-minimal group is abelian and we provide an example of a non-abelian left-ordered group of dp-rank 2. Furthermore, we establish a necessary condition for a group to have finite burden involving normalizers of definable sets, reminiscent of other chain conditions for stable groups.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  9.  10
    Bounding Quantification in Parametric Expansions of Presburger Arithmetic.John Goodrick - 2018 - Archive for Mathematical Logic 57 (5-6):577-591.
    Generalizing Cooper’s method of quantifier elimination for Presburger arithmetic, we give a new proof that all parametric Presburger families \ [as defined by Woods ] are definable by formulas with polynomially bounded quantifiers in an expanded language with predicates for divisibility by f for every polynomial \. In fact, this quantifier bounding method works more generally in expansions of Presburger arithmetic by multiplication by scalars \: \alpha \in R, t \in X\}\) where R is any ring of functions from X (...)
    No categories
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark